# SDR ASOA2014063010763

- Difficulty date: May 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK DENTED UPPER OUTER RAIL AFT.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  RECEIVED AND COMPLIED WITH EC/TC REO 670-53-62-0102.
